# SDR SWAA2025100112633

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET ORSS 297 AT LT WING.   REPLACED TRAILING EDGE SUPPORT BRACKET AND FILLER ORSS 297, LT WING IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 115A3712, SHEET 5, REV -.
